Winter Storm, Antrim
- When
- December 6, 11:00 AM EST to December 7, 10:00 AM EST
- Where
- Antrim forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.007, -85.176 (the zone’s center; the record gives no point)
As a strong cyclone that produced over 10 of snow in some locations in northern Michigan departed the Great Lakes, cold air and WNW winds behind the system ushered in lake effect snow to NW lower and eastern upper. A heavy band developed primarily over Antrim and southern Otsego counties where an additional 10 of snow with the heaviest falling during the morning of 12/7.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS APX wrote it up.
As a strong cyclone that produced over 10 of snow in some locations in northern Michigan departed the Great Lakes, cold air and WNW winds behind the system ushered in lake effect snow to NW lower and eastern upper. A heavy band developed primarily over Antrim and southern Otsego counties where an additional 10 of snow with the heaviest falling during the morning of 12/7.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Dec 6, 10:05 AM EST, 55 minutes earlier.
Area Forecast Discussion
National Weather Service Gaylord MI
1005 AM EST Mon Dec 6 2021
.UPDATE...
Issued at 1000 AM EST Mon Dec 6 2021
Focus over the next several hours revolves around a cold front
currently across the central UP southward into eastern WI that's
expected to race across Lake Michigan and arrive from west to
east across northern Michigan between 17-20z. Expecting an intense
band of snow to accompany the front (already seen per KMQT radar
from Grand Marais to near Escanaba) with significantly reduced
visibilities and quick accums. In addition, very strong winds
expected along and behind the front with west northwest winds
gusting as high as 40-50+ mph (highest near the coasts). This will
undoubtedly lead to areas of blowing snow and isolated power
outages. Lake effect snow really kicks in behind the front as
over-lake instability increases.
&&
.NEAR TERM...(Today through Tonight)
Issued at 313 AM EST Mon Dec 6 2021
...More accumulating snow and strong gusty winds today into
tonight...
High Impact Weather Potential...Accumulating lake enhanced snow
showers and strong gusty winds will lead to hazardous travel
conditions today and tonight.
Main surface low center has reached Western Lake Superior early this
morning. Another secondary low has developed over SW Lower Michigan
along the occluded front. Dry slot has reached our CWA as
expected...bringing widespread snow to a temporary end across much
of our CWA. Main cold front is still well to our west over the Upper
Mississippi Valley...generating a broken area of light synoptically-
driven snow.
Surface low will continue to track eastward thru Lake Superior early
this morning...pushing east into Ontario by late morning. Main cold
front will arrive across our Western CWA by mid to late morning...
finally clearing our CWA by mid afternoon. Strong CAA will commence
immediately behind the cold front...dropping 850 mb temps into the
negative teens by late afternoon and thus rapidly increasing over-
lake instability. Cold front will initially provide some enhanced
lift and moisture as our lake effect snow event begins to take shape
today...but event will gradually become more purely lake-driven as
we head into tonight.
The greatest impact from the passage of this system will be the
development of strong gusty winds today into tonight. Surface winds
will strengthen to 20 to 30 kts with gusts to 40-45 kts as they
shift to the west and eventually NW behind the main cold front. With
the expectation of 3 to 6 inches of new snow across much of Eastern
Upper...NW and North Central Lower Michigan today into tonight
combined with strong winds producing blowing/drifting snow...will
issue Winter Wx Advisories for these areas. Will also issue a Wind
Advisory for NE Lower Michigan counties outside areas expecting
significant snow.
&&
.SHORT TERM...(Tuesday through Wednesday)
Issued at 313 AM EST Mon Dec 6 2021
High Impact Weather Potential...Minimal.
High pressure builds over the Great Lakes region, but some shallow
moisture and cold 850mb temperatures will continue to produce lake
clouds and some slight chances of light snow showers over northern
Michigan as a broad upper level wave moves over the forecast area
...especially over eastern upper and northwest lower with a west to
southwest anticyclonic flow. The coldest air of the season so far
will filter into the Great Lakes, with highs only reaching into the
teens with some low 20s along the Great Lakes shorelines. With some
breezy winds gusting to around 15 mph, wind chills will be in the
single digits below and above zero to begin the day and only reach
into the single digits above zero during the afternoon hours.
Tuesday night will drop down into the single digits to low 10s above
zero and warm into the mid 20s to near 30 Wednesday afternoon as a
more southwesterly flow begins on the western periphery as the
aforementioned high pressure moves eastward. The "deeper" moisture
will also move eastward leaving only enough to possibly produce some
lake clouds, but any lingering showers Wednesday morning will
diminish throughout the day.
.LONG TERM...(Wednesday night through Sunday)
Issued at 313 AM EST Mon Dec 6 2021
High Impact Weather Potential...Progressive weather pattern
continues.
Pattern Synopsis/Forecast... Beyond this is rather uncertain, but
appears to remain active with periods of snow with tail ends of
systems brushing the Great Lakes region. The next storm system that
is progged to impact the forecast area is at the end of the work
week as long range models are in agreement with a developing system
tracking from the central Great Plains and through southern lower
Michigan with lake effect possible behind the departing system
through the weekend. Temperatures will be warm...reaching into the
mid 30s to near 40 throughout the long term forecast period.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 604 AM EST Mon Dec 6 2021
Deep low pressure will track eastward through Lake Superior and
into Ontario today and tonight...dragging a cold front thru
Northern Lower Michigan. Colder air behind the front will
increase over-lake instability and generate lake enhanced snow
showers. Surface winds will shift to the west and eventually to
the NW and strengthen to 20 to 30 kts with gusts to 40 to 45 kts
behind the cold front. The combination of falling and blowing snow
will drop conditions to MVFR/IFR...especially within the typical
snowbelt areas.
&&
.MARINE...
Issued at 313 AM EST Mon Dec 6 2021
Winds and waves will reach gale warning criteria today into this
evening as deep low pressure slowly tracks eastward thru Lake
Superior. Lake enhanced snow showers will develop this morning and
will continue to impact our area thru tonight and into Tuesday.
Winds and waves will diminish later tonight and Tuesday as the low
continues to exit east away from Michigan.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY until 10 PM EST this evening for
MIZ016>018-020-023-025-026-029-031>034-088-095>098.
WINTER WEATHER ADVISORY until 4 AM EST Tuesday for MIZ021-022-
027-028-086-087-099.
WIND ADVISORY until 10 PM EST this evening for MIZ024-030-035-
036-041-042.
LH...GALE WARNING until 10 PM EST this evening for LHZ345>349.
LM...GALE WARNING until 7 PM EST this evening for LMZ323-341-342-
344>346.
LS...GALE WARNING until 7 PM EST this evening for LSZ321-322.
&&
UPDATE...MG
NEAR TERM...MR
SHORT TERM...TL
LONG TERM...TL
AVIATION...MR
MARINE...MRHazardous Weather Outlook National Weather Service Gaylord MI 1005 AM EST Mon Dec 6 2021 MIZ016>018-020>036-041-042-086>088-095>099-071515- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1005 AM EST Mon Dec 6 2021 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Accumulating lake effect snow...strong gusty winds and blowing snow are expected today into tonight. The heaviest and most persistent snow will occur across our typical snowbelt regions. Please see the latest Winter Weather and Wind Advisories for further details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Accumulating lake effect snow and blowing snow will continue into early Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-071515- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1005 AM EST Mon Dec 6 2021 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Gale force wind gusts are expected across all nearshore zones today into this evening. Please see the latest nearshore forecasts and marine headlines for additional details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
825 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 SW OMER 44.01N 83.90W
12/06/2021 M3.0 INCH ARENAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION STAM4 STANDISH 4 NE.
0800 AM SNOW 3 WNW FAIRVIEW 44.74N 84.11W
12/06/2021 M8.0 INCH OSCODA MI COCORAHS
COCORAHS STATION MI-OD-4 MIO 5.6 NNE.
0800 AM SNOW 3 E CEDARVILLE 45.99N 84.30W
12/06/2021 M5.7 INCH MACKINAC MI COCORAHS
COCORAHS STATION MI-MC-3 CEDARVILLE 3.2 ESE.
0800 AM SNOW GAYLORD 45.03N 84.68W
12/06/2021 M5.4 INCH OTSEGO MI CO-OP OBSERVER
CO-OP OBSERVER STATION GAYM4 GAYLORD.
0800 AM SNOW EAST JORDAN 45.15N 85.13W
12/06/2021 M5.7 INCH CHARLEVOIX MI CO-OP OBSERVER
CO-OP OBSERVER STATION EJDM4 EAST JORDAN.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
840 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 4 WNW WELLSTON 44.23N 86.04W
12/06/2021 M3.5 INCH MANISTEE MI COCORAHS
COCORAHS STATION MI-MN-6 WELLSTON 3.9 WNW.
0800 AM SNOW 1 ESE MANCELONA 44.90N 85.05W
12/06/2021 M6.2 INCH ANTRIM MI COCORAHS
COCORAHS STATION MI-AT-6 MANCELONA 0.5 ESE.
0800 AM SNOW 5 ENE ARCADIA 44.53N 86.13W
12/06/2021 M6.1 INCH BENZIE MI CO-OP OBSERVER
CO-OP OBSERVER STATION BEUM4 BEULAH 7 SSW.
0800 AM SNOW ROGERS CITY 45.42N 83.81W
12/06/2021 M4.2 INCH PRESQUE ISLE MI COCORAHS
COCORAHS STATION MI-PI-1 ROGERS CITY 0.2
WSW.
0800 AM SNOW 1 S LAKE CITY 44.31N 85.20W
12/06/2021 M7.2 INCH MISSAUKEE MI CO-OP OBSERVER
CO-OP OBSERVER STATION LKCM4 LAKE CITY EXP
FARM.
0700 AM SNOW 7 W ALPENA 45.06N 83.57W
12/06/2021 M10.7 INCH ALPENA MI OFFICIAL NWS OBS
24HR SNOWFALL ENDING AT 7AM. LIQUID
EQUIVALENT 0.91. SNOW DEPTH 9 INCHES.
0700 AM SNOW 1 ENE HARBOR SPRINGS 45.43N 84.98W
12/06/2021 M4.5 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-5 HARBOR SPRINGS 0.7
ENE.
0700 AM SNOW 3 W OMENA 45.06N 85.65W
12/06/2021 M5.3 INCH LEELANAU MI COCORAHS
COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
0700 AM SNOW 1 NW FIFE LAKE 44.58N 85.37W
12/06/2021 M4.5 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION FLAM4 FIFE LAKE 2
WNW.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
846 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SE ROSCOMMON COUNTY A 44.35N 84.68W
12/06/2021 E7.3 INCH ROSCOMMON MI OFFICIAL NWS OBS
24HR TOTAL ENDING AT 7AM. LIQUID EQUIVALENT
0.71. SNOW DEPTH 5 INCHES.
&&
BERGERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
949 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM SNOW HIGGINS LAKE 44.46N 84.74W
12/06/2021 M6.5 INCH ROSCOMMON MI TRAINED SPOTTER
24 HOUR TOTAL.
&&
FEFPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1001 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 SE FAIRVIEW 44.68N 84.00W
12/06/2021 E12.5 INCH OSCODA MI PUBLIC
24HR TOTAL THROUGH 7AM, SNOW DEPTH 10
INCHES.
0655 AM SNOW LOVELLS 44.80N 84.46W
12/06/2021 M12.5 INCH CRAWFORD MI COCORAHS
COCORAHS STATION MI-CF-9 GRAYLING 15.8 NE.
&&PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1002 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM SNOW HIGGINS LAKE 44.46N 84.74W
12/06/2021 M6.5 INCH ROSCOMMON MI TRAINED SPOTTER
24 HOUR TOTAL.
0800 AM SNOW 1 S LAKE CITY 44.31N 85.20W
12/06/2021 M7.2 INCH MISSAUKEE MI CO-OP OBSERVER
CO-OP OBSERVER STATION LKCM4 LAKE CITY EXP
FARM.
0800 AM SNOW ROGERS CITY 45.42N 83.81W
12/06/2021 M4.2 INCH PRESQUE ISLE MI COCORAHS
COCORAHS STATION MI-PI-1 ROGERS CITY 0.2
WSW.
0800 AM SNOW 5 ENE ARCADIA 44.53N 86.13W
12/06/2021 M6.1 INCH BENZIE MI CO-OP OBSERVER
CO-OP OBSERVER STATION BEUM4 BEULAH 7 SSW.
0800 AM SNOW 1 ESE MANCELONA 44.90N 85.05W
12/06/2021 M6.2 INCH ANTRIM MI COCORAHS
COCORAHS STATION MI-AT-6 MANCELONA 0.5 ESE.
0800 AM SNOW 4 WNW WELLSTON 44.23N 86.04W
12/06/2021 M3.5 INCH MANISTEE MI COCORAHS
COCORAHS STATION MI-MN-6 WELLSTON 3.9 WNW.
0800 AM SNOW EAST JORDAN 45.15N 85.13W
12/06/2021 M5.7 INCH CHARLEVOIX MI CO-OP OBSERVER
CO-OP OBSERVER STATION EJDM4 EAST JORDAN.
0800 AM SNOW GAYLORD 45.03N 84.68W
12/06/2021 M5.4 INCH OTSEGO MI CO-OP OBSERVER
CO-OP OBSERVER STATION GAYM4 GAYLORD.
0800 AM SNOW 3 E CEDARVILLE 45.99N 84.30W
12/06/2021 M5.7 INCH MACKINAC MI COCORAHS
COCORAHS STATION MI-MC-3 CEDARVILLE 3.2 ESE.
0800 AM SNOW 3 WNW FAIRVIEW 44.74N 84.11W
12/06/2021 M8.0 INCH OSCODA MI COCORAHS
COCORAHS STATION MI-OD-4 MIO 5.6 NNE.
0800 AM SNOW 3 SW OMER 44.01N 83.90W
12/06/2021 M3.0 INCH ARENAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION STAM4 STANDISH 4 NE.
0800 AM SNOW 1 W EAST TAWAS 44.28N 83.50W
12/06/2021 M3.8 INCH IOSCO MI COCORAHS
COCORAHS STATION MI-IC-3 EAST TAWAS 0.8 WSW.
0800 AM SNOW 2 SE WEST BRANCH 44.25N 84.20W
12/06/2021 M4.8 INCH OGEMAW MI CO-OP OBSERVER
CO-OP OBSERVER STATION WBRM4 WEST BRANCH 3
SE.
0730 AM SNOW 2 SSE GLENNIE 44.54N 83.70W
12/06/2021 M5.5 INCH ALCONA MI CO-OP OBSERVER
CO-OP OBSERVER STATION GLNM4 GLENNIE 2 SE.
0717 AM SNOW 5 SW JOHANNESBURG 44.92N 84.51W
12/06/2021 M8.5 INCH OTSEGO MI PUBLIC
0715 AM SNOW 3 ENE KINGSLEY 44.60N 85.48W
12/06/2021 M5.8 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-21 KINGSLEY 2.7 ENE.
0700 AM SNOW 3 SE FAIRVIEW 44.68N 84.00W
12/06/2021 E12.5 INCH OSCODA MI PUBLIC
24HR TOTAL THROUGH 7AM, SNOW DEPTH 10
INCHES.
0700 AM SNOW 1 SE ROSCOMMON COUNTY A 44.35N 84.68W
12/06/2021 E7.3 INCH ROSCOMMON MI OFFICIAL NWS OBS
24HR TOTAL ENDING AT 7AM. LIQUID EQUIVALENT
0.71. SNOW DEPTH 5 INCHES.
0700 AM SNOW 1 NW FIFE LAKE 44.58N 85.37W
12/06/2021 M4.5 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION FLAM4 FIFE LAKE 2
WNW.
0700 AM SNOW 3 W OMENA 45.06N 85.65W
12/06/2021 M5.3 INCH LEELANAU MI COCORAHS
COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
0700 AM SNOW 1 ENE HARBOR SPRINGS 45.43N 84.98W
12/06/2021 M4.5 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-5 HARBOR SPRINGS 0.7
ENE.
0700 AM SNOW 7 W ALPENA 45.06N 83.57W
12/06/2021 M10.7 INCH ALPENA MI OFFICIAL NWS OBS
24HR SNOWFALL ENDING AT 7AM. LIQUID
EQUIVALENT 0.91. SNOW DEPTH 9 INCHES.
0700 AM SNOW 2 NNW ONEKAMA 44.39N 86.22W
12/06/2021 M7.1 INCH MANISTEE MI COCORAHS
COCORAHS STATION MI-MN-7 ONEKAMA 1.8 NNW.
0700 AM SNOW 1 NW WATERS 44.91N 84.72W
12/06/2021 M8.2 INCH OTSEGO MI CO-OP OBSERVER
CO-OP OBSERVER STATION APXM4 GAYLORD 9 SSW.
0700 AM SNOW 2 SSW ALPENA 45.05N 83.45W
12/06/2021 M4.3 INCH ALPENA MI COCORAHS
COCORAHS STATION MI-AP-1 ALPENA 1.6 SSW.
0700 AM SNOW 1 NNE OSSINEKE 44.92N 83.43W
12/06/2021 M7.0 INCH ALPENA MI COCORAHS
COCORAHS STATION MI-AP-2 OSSINEKE 1.0 NNE.
0700 AM SNOW 1 WSW IRONTON 45.26N 85.22W
12/06/2021 M4.5 INCH CHARLEVOIX MI COCORAHS
COCORAHS STATION MI-CX-4 CHARLEVOIX 4.3 SSE.
0700 AM SNOW 4 WSW BATES 44.73N 85.51W
12/06/2021 M7.8 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-25 TRAVERSE CITY 4.7
ESE.
0700 AM SNOW 2 NNE OTSEGO LAKE STATE 44.96N 84.68W
12/06/2021 M8.2 INCH OTSEGO MI COCORAHS
COCORAHS STATION MI-OT-17 GAYLORD 4.1 S.
0700 AM SNOW 2 SE ELMIRA 45.05N 84.82W
12/06/2021 M7.2 INCH OTSEGO MI COCORAHS
COCORAHS STATION MI-OT-19 ELMIRA 2.2 ESE.
0700 AM SNOW 4 WSW BATES 44.73N 85.51W
12/06/2021 M7.8 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION TCEM4 TRAVERSE CITY
4.7 ESE.
0655 AM SNOW LOVELLS 44.80N 84.46W
12/06/2021 M12.5 INCH CRAWFORD MI COCORAHS
COCORAHS STATION MI-CF-9 GRAYLING 15.8 NE.
0651 AM SNOW 9 SSW GAYLORD 44.91N 84.72W
12/06/2021 M8.2 INCH OTSEGO MI OFFICIAL NWS OBS
24HR SNOWFALL ENDING AT 7AM. LIQUID
EQUIVALENT 0.66. SNOW DEPTH 8 INCHES.
0605 AM SNOW 2 WNW TRAVERSE CITY 44.76N 85.64W
12/06/2021 M7.5 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION TCMM4 TRAVERSE CITY
MUNSON.
&&The national radar mosaic for the moment the first event began.
2 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2021Every state in 2021This day in weather historyWarnings in Michigan, December 2021
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 991739, 991740.